# SDR CHQA000594

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N975
- Make and model: Emb EMB-145MP
- Aircraft serial: 145337
- Aircraft time: 9,814 hours, 8,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE RIGHT HAND HINGE IS INOP.  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT ABOVE THE RIGHT HAND WING IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.
